# SDR UPS08854241

- Difficulty date: December 26, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642960510
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACK AND DENT RT I/B FLAP LWR SKIN AND INNER STRUCTURE.  REPAIRED PER EO DC8-5750-31712 DOUBLER AND COLDWORK REPAIR.
